Open Access
Volume 29, 2023
Article Number 64
Number of page(s) 30
Published online 08 August 2023
  1. V. Barbu, Optimal Control of Variational Inequalities. Pitman, London (1984). [Google Scholar]
  2. G.I. Barenblatt, The mathematical theory of equilibrium cracks in brittle fracture. Adv. Appl. Mech. 7 (1962) 55–129. [CrossRef] [Google Scholar]
  3. R. Correa and A. Seeger, Directional derivative of a minimax function. Nonlinear Anal. Theory Methods Appl. 9 (1985) 834–862. [Google Scholar]
  4. M.C. Delfour and J.-P. Zolésio, Shape and Geometries: Metrics, Analysis, Differential Calculus, and Optimization. SIAM, Philadelphia (2011). [Google Scholar]
  5. J. Franců, Weakly continuous operators. Applications to differential equations. Appl. Math. 39 (1994) 45–56. [CrossRef] [MathSciNet] [Google Scholar]
  6. D. Ghilli, K. Kunisch and V.A. Kovtunenko, Inverse problem of breaking line identification by shape optimization, J. Inverse Ill-posed Probl. 28 (2020) 119–135. [CrossRef] [MathSciNet] [Google Scholar]
  7. J.R. González Granada and V.A. Kovtunenko, A shape derivative for optimal control of the nonlinear Brinkman–Forchheimer equation. J. Appl. Numer. Optim. 3 (2021) 243–261. [Google Scholar]
  8. J. Haslinger, K. Ito, T. Kozubek, K. Kunisch and G. Peichl, On the shape derivative for problems of Bernoulli type. Interfaces Free Bound. 11 (2009) 317–330. [CrossRef] [MathSciNet] [Google Scholar]
  9. C. Heinemann and K. Sturm, Shape optimization for a class of semilinear variational inequalities with applications to damage models. SIAM J. Math. Anal. 48 (2016) 3579–3617. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Hintermüller and V.A. Kovtunenko, From shape variation to topology changes in constrained minimization: a velocity method-based concept. Optim. Meth. Softw. 26 (2011) 513–532. [CrossRef] [Google Scholar]
  11. M. Hintermüller, V.A. Kovtunenko and K. Kunisch, A Papkovich–Neuber-based numerical approach to cracks with contact in 3D. IMA J. Appl. Math. 74 (2009) 325–343. [CrossRef] [MathSciNet] [Google Scholar]
  12. M. Hintermüller, V.A. Kovtunenko and K. Kunisch, Obstacle problems with cohesion: A hemi-variational inequality approach and its efficient numerical solution. SIAM J. Optim. 21 (2011) 491–516. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Hintermüller and A. Laurain, Optimal shape design subject to elliptic variational inequalities. SIAM J. Control Optim. 49 (2011) 1015–1047. [CrossRef] [MathSciNet] [Google Scholar]
  14. K. Ito and K. Kunisch, Lagrange Multiplier Approach to Variational Problems and Applications. SIAM, Philadelphia, PA (2008). [Google Scholar]
  15. N.A. Kazarinov, E.M. Rudoy, V.Y. Slesarenko and V.V. Shcherbakov, Mathematical and numerical simulation of equilibrium of an elastic body reinforced by a thin elastic inclusion. Comput. Math. Math. Phys. 58 (2018) 761–774. [CrossRef] [MathSciNet] [Google Scholar]
  16. A.M. Khludnev and V.A. Kovtunenko, Analysis of Cracks in Solids. WIT-Press, Southampton, Boston (2000). [Google Scholar]
  17. A.M. Khludnev and J. Sokolowski, Modelling and Control in Solid Mechanics, Birkhäuser, Basel (1997). [Google Scholar]
  18. V.A. Kovtunenko, Nonconvex problem for crack with nonpenetration. Z. Angew. Math. Mech. 85 (2005) 242–251. [CrossRef] [MathSciNet] [Google Scholar]
  19. V.A. Kovtunenko, Primal-dual methods of shape sensitivity analysis for curvilinear cracks with non-penetration. IMA J. Appl. Math. 71 (2006) 635–657. [CrossRef] [MathSciNet] [Google Scholar]
  20. V.A. Kovtunenko and K. Kunisch, Problem of crack perturbation based on level sets and velocities. Z. Angew. Math. Mech. 87 (2007) 809–830. [CrossRef] [Google Scholar]
  21. V.A. Kovtunenko and K. Kunisch, High precision identification of an object: optimality conditions based concept of imaging. SIAM J. Control Optim. 52 (2014) 773–796. [CrossRef] [MathSciNet] [Google Scholar]
  22. V.A. Kovtunenko and K. Kunisch, Shape derivative for penalty-constrained nonsmooth–nonconvex optimization: cohesive crack problem. J. Optim. Theory Appl. 194 (2022) 597–635. [CrossRef] [MathSciNet] [Google Scholar]
  23. V.A. Kovtunenko, K. Kunisch and W. Ring, Propagation and bifurcation of cracks based on implicit surfaces and discontinuous velocities. Comput. Visual Sci. 12 (2009) 397–408. [CrossRef] [Google Scholar]
  24. V.A. Kovtunenko and G. Leugering, A shape-topological control problem for nonlinear crack - defect interaction: the anti-plane variational model. SIAM J. Control Optim. 54 (2016) 1329–1351. [CrossRef] [MathSciNet] [Google Scholar]
  25. V.A. Kovtunenko and K. Ohtsuka, Shape differentiability of Lagrangians and application to Stokes problem. SIAM J. Control Optim. 56 (2018) 3668–3684. [CrossRef] [MathSciNet] [Google Scholar]
  26. A. Laurain and K. Sturm, Distributed shape derivative via averaged adjoint method and applications. ESAIM Math. Model. Numer. 50 (2016) 1241–1267. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  27. M.M. Lavrentiev, Some Improperly Posed Problems of Mathematical Physics, Springer, Berlin, Heidelberg (1967). [CrossRef] [Google Scholar]
  28. N.P. Lazarev, H. Itou and N.V. Neustroeva, Fictitious domain method for an equilibrium problem of the Timoshenko-type plate with a crack crossing the external boundary at zero angle. Japan J. Indust. Appl. Math. 33 (2016) 63–80. [CrossRef] [Google Scholar]
  29. G. Leugering, P. Benner, S. Engell, A. Griewank, H. Harbrecht, M. Hinze, R. Rannacher, S. Ulbrich, eds., Trends in PDE Constrained Optimization. Int. Ser. Numer. Math. 165, Birkhäluser, Cham (2014). [CrossRef] [Google Scholar]
  30. G. Leugering, J. Sokolowski and A. Zochowski, Shape- and topology optimization for passive control of crack propagation, in New Trends in Shape Optimization, edited by A. Pratelli, G. Leugering. Int. Ser. Numer. Math. 166 (2015) 141–197. Birkhäluser, Cham. [CrossRef] [Google Scholar]
  31. D. Luft, V. Schulz and K. Welker, Efficient techniques for shape optimization with variational inequalities using adjoints. SIAM J. Optim. 30 (2020) 1922–1953. [CrossRef] [MathSciNet] [Google Scholar]
  32. G.I. Marchuk, V.I. Agoshkov and V.P. Shutyaev, Adjoint Equations and Perturbation Algorithms in Nonlinear Problems. CRC Press, Boca Raton (1996). [Google Scholar]
  33. F. Mignot and J.P. Puel, Optimal control in some variational inequalities. SIAM J. Control Optim. 22 (1984) 466–476. [CrossRef] [MathSciNet] [Google Scholar]
  34. N. Ovcharova and J. Gwinner, From solvability and approximation of variational inequalities to solution of nondifferentiable optimization problems in contact mechanics. Optimization 64 (2015) 1683–1702. [CrossRef] [MathSciNet] [Google Scholar]
  35. V.V. Shcherbakov, Shape derivatives of energy and regularity of minimizers for shallow elastic shells with cohesive cracks, Nonlinear Anal. Real World Appl. 65 (2022) 103505. [CrossRef] [Google Scholar]
  36. J. Sokołowski, Sensitivity analysis of the Signorini variational inequality, in Partial Differential Equations (Warsaw, 1984). Banach Center Publ. Vol. 19. PWN, Warsaw, (1987) 287–299. [Google Scholar]
  37. J. Sokołowski and J.-P. Zolesio, Introduction to Shape Optimization: Shape Sensitivity Analysis, Springer, Berlin, Heidelberg (1992). [CrossRef] [Google Scholar]
  38. F. Tröltzsch, Optimal Control of Partial Differential Equations: Theory, Methods, and Applications. AMS, Providence, RI (2010). [Google Scholar]
  39. S.D. Zeng, S. Migórski and A.A. Khan, Nonlinear quasi-hemivariational inequalities: existence and optimal control. SIAM J. Control Optim. 59 (2021) 1246–1274. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.